, Volume 58, Issue 1, pp 33-41

Minimal non- ${\mathcal {F}}$ -groups

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Let ${\mathcal {F}}$ be a saturated formation. We describe minimal non- ${\mathcal {F}}$ -, minimal non- ${\mathcal{AF}}$ -, and minimal non-metabelian groups.

Dedicated to L. A. Shemetkov on the occasion of his seventieth birthday.
Communicated by F. de Giomanni.